# SDR SWAA2021040728828

- Difficulty date: November 8, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR DAMAGED / INSTALLED REPAIR AT FLIGHT DECK FLOOR FABRICATED TWO (2) DOUBLERS MAT USED 2024 T3 .050 PO# 1484683 AND ONE WEB MAT USED 2024 T3 .040 PO# 1691232; TREATED AND PRIMED REPAIR AS PER B737-7 SRM 51-40-02-0G-0; 51-20-13-0G-0; 51-30-01; 51-00-06-0G-0 SOPM 20-50-19 EA # 1-A53-33179
